# SDR AALA201707269035

- Difficulty date: July 25, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 21,283 hours, 17,464 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 19031693401
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK ON LEFT WING LEADING EDGE SKIN AT THE NR 2 SLAT OTBD TRACK CUTOUT. REPAIRED THE SKIN IAW EA 271560.
